Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Correction: ``The Knapp-Stein dimension theorem for $ p$-adic groups'' [Proc. Amer. Math. Soc. 68 (1978), no. 2, 243-246; MR 58 #11245]


Author: Allan J. Silberger
Journal: Proc. Amer. Math. Soc. 76 (1979), 169-170
MSC: Primary 22E50
DOI: https://doi.org/10.1090/S0002-9939-1979-0534411-X
Original Article: Proc. Amer. Math. Soc. 68 (1978), 243-246.
MathSciNet review: 534411
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. J. Silberger, The Knapp-Stein dimension theorem for p-adic groups, Proc. Amer. Math. Soc. 68 (1978), 243-246. MR 0492091 (58:11245)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22E50

Retrieve articles in all journals with MSC: 22E50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0534411-X
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society